1 doctor weighed in:

Why is my urine brownish. I realised this after my resent chemotherapy two weeks ago. What is wrong?

1 doctor weighed in
Dr. Robert Kwok
Pediatrics

In brief: Contact oncologist

A patient who gets brownish urine after receiving chemotherapy should contact his oncologist or primary care doctor. Some medications can cause brownish urine, as can certain foods.
Kidney problems and liver problems can also cause brownish urine. The doctor can decide on the cause of the dark urine, and start a treatment if needed.

In brief: Contact oncologist

A patient who gets brownish urine after receiving chemotherapy should contact his oncologist or primary care doctor. Some medications can cause brownish urine, as can certain foods.
Kidney problems and liver problems can also cause brownish urine. The doctor can decide on the cause of the dark urine, and start a treatment if needed.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors